sex drive is one of the side effects of finasteride and this could be dose dependent.
The typical dose of finasteride for hair loss is 1mg a day.I would expect you had a reduced sex drive
with higher dose and you are experiencing increased libido now that you dropped
the dose to 1mg.
Thank you for your question. I suggest that you consult with a board certified facial plastic surgeon for an in-person examination. Yes, because decreased libido can be a side effect. Please consider NeoGraft for a permanent natural-looking hair restoration solution.
Yes, one of my patients taking finasteride 5 mg daily with decreased libido and impotance have turned to normal sexual status after decrease dosage to 1 mg daily (normal dosage) .You may experienced same phenomena ..
I see no change taking this medication myself for years and most of my patient don't either. Although it may be decrease with increased dosing. Best, Dr. Emer.
Thank you for posting your question. Weaning off Finasteride of course over time will help in libido, but that being said, you are still planning on taking it, just a reduced dose. The only way to know is to try. You only need a 1mg Finasteride, if you are taking it for hair-loss. Decrease in libido and impotence is a common side effect of this medication. Hope this helps.